# SDR HEED089077

- Difficulty date: April 11, 2002
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N430XM
- Make and model: Bell 430
- Aircraft serial: 4973
- Aircraft time: 807 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081063
- Part serial: Y0236
- Condition: Malfunctioned
- Location: Engine
- Part time: 767 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT TURN ENGINE. REPLACE UNIT.
